×

zbMATH — the first resource for mathematics

Sur la cohomologie réelle des groupes de Lie simples réels. (French) Zbl 0398.22015

MSC:
22E15 General properties and structure of real Lie groups
55N99 Homology and cohomology theories in algebraic topology
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] D. WIGNER , Algebraic Cohomology of Topological Groups (Trans. Amer. Math. Soc., t. 178, 1973 , p. 83-93). MR 49 #2898 | Zbl 0264.22001 · Zbl 0264.22001
[2] S. HELGASON , Differential Geometry and Symmetric Spaces , Academic Press. Zbl 0111.18101 · Zbl 0111.18101
[3] W. T. VAN EST , Group Cohomology and Lie Algebra Cohomology in Lie Groups, I, II (Nederl. Akad. Wetensch. Proc. Series A 56 = Indag. Math., t. 15, 1953 , p. 484-504). MR 15,505b | Zbl 0051.26001 · Zbl 0051.26001
[4] G. P. HOCHSCHILD and G. D. MOSTOW , Cohomology of Lie Groups (Illinois J. Math., t. 6, 1962 , p. 367-401). Article | MR 26 #5092 | Zbl 0111.03302 · Zbl 0111.03302
[5] T. ASAI , The Reciprocity of Dedekind Sums and the Factor Set for the Universal Covering Group of SL (2, R) (Nagoya Math. J., t. 37, 1970 , p. 67-80). Article | MR 41 #5299 | Zbl 0192.39601 · Zbl 0192.39601
[6] J. L. DUPONT , Curvature and Characteristic Classes [Lecture Notes in Math., (t. 640, 1978 )]. MR 58 #18477 | Zbl 0373.57009 · Zbl 0373.57009
[7] J. L. KOSZUL , Homologie et cohomologie des algèbres de Lie (Bull. Soc. Math. France, t. 78, 1950 , p. 65-127). Numdam | MR 12,120g | Zbl 0039.02901 · Zbl 0039.02901
[8] R. A. RANKIN , Modular Forms and Functions , Cambridge Univ. Press, 1977 . MR 58 #16518 | Zbl 0376.10020 · Zbl 0376.10020
[9] A. BOREL and F. HIRZEBRUCH , Characteristic Classes and Homogeneous Spaces, I (Amer. J. Math., t. 80, 1958 , p. 458-538). MR 21 #1586 | Zbl 0097.36401 · Zbl 0097.36401
[10] I. SATAKE , Livre en préparation sur les espaces symétriques.
[11] W. T. VAN EST , On Algebraic Cohomology Concepts in Lie Group, I, II (Nederl. Akad. Wetensch. Proc. Series A 58, 1955 , p. 225-233 et 286-294). MR 17,61b | Zbl 0067.26202 · Zbl 0067.26202
[12] W. T. VAN EST , A Generalization of the Cartan-Leray Spectral Sequence, I, II (Ibid., 61, 1958 , p. 399-406 et 407-413). MR 21 #2236 | Zbl 0084.39202 · Zbl 0084.39202
[13] C. C. MOORE , Group Extensions and Cohomology for Locally Compact Groups, III, IV (Trans. Amer. Math. Soc., t. 221, 1976 , p. 1-33 et 35-58). MR 54 #2867 | Zbl 0366.22005 · Zbl 0366.22005
[14] H. SHULMAN and P. TISCHLER , Leaf Invariants for Foliations and the Van Est Isomorphism (J. Diff. Geom., t. 11, 1976 , p. 535-546). MR 56 #9549 | Zbl 0361.57022 · Zbl 0361.57022
[15] J.-L. DUPONT , Simplicial de Rham Cohomology and Characteristic Classes of Flat Bundles (Topology, t. 15, 1976 , p. 233-245). MR 54 #1243 | Zbl 0331.55012 · Zbl 0331.55012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.